MAUDE Adverse Event Report: ARTHREX, INC. ANGEL PRP SYSTEM CENTRIFUGE US (NEW)

ARTHREX, INC. ANGEL PRP SYSTEM CENTRIFUGE US (NEW)
Model Number ANGEL PRP SYSTEM CENTRIFUGE US (NEW)
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 12/19/2024, a sales representative reported via sems-06739359 that an abs-10060 angel prp system centrifuge us (new) was displaying many error codes when in use and continued to pause during mid-spin.They tried wiping down the laser and eyepiece, but the issue persisted.They had to keep pressing to make the device work.This was discovered during a procedure, with no reported patient harm.Additional information has been requested.
 
Additional Manufacturer Narrative
Additional information.
 
Event or Problem Description
Additional information was received on 01/16/2025: this was discovered during a bmac for a foot fusion procedure with anesthesia on (b)(6) 2025.The case was completed using the same angle complaint device.There was no case delay reported and no adverse effects on the patient.
 
Additional Manufacturer Narrative
The complaint allegation was not confirmed.One unpackaged, abs-10060r, angel prp system centrifuge us, serial/batch number (b)(6), was received for evaluation.Visual inspection revealed no issues with the device.Functional testing was performed with 60ml of bovine blood with acd-a was processed on the device with standard settings at seven percent hematocrit.The complaint describes that the system in question, sn (b)(6), displayed a multitude of error codes.This error could not be replicated.No problem found.

Brand Name
ANGEL PRP SYSTEM CENTRIFUGE US (NEW)
Common Device Name
CENTRIFUGE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21157704
Report Number1220246-2025-09464
Device Sequence Number7631043
Product Code ORG
UDI-Device Identifier00888867083974
UDI-Public(01)00888867083974(11)180607(10)10216425
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
BK110046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberANGEL PRP SYSTEM CENTRIFUGE US (NEW)
Device Catalogue NumberABS-10060
Device Lot Number10216425
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2024
Supplement Date Received by ManufacturerNot provided
02/19/2025
Initial Report FDA Received Date01/15/2025
Supplement Report FDA Received Date01/29/2025
02/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/07/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown